# SDR AALA201804309052

- Difficulty date: April 28, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,924 hours, 14,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 414T500028
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R/S CENTER FLIGHT ATTENDANT FLASHLIGHTS DO NOT TEST. REPLACED FLASHLIGHT BATTERY PACK AT R/S CENTER FLIGHT ATTENDANT SEAT PER AMM 25-25-01.
